# SDR QXEA9600263

- Difficulty date: July 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811PH
- Make and model: Dhav DHC8102
- Aircraft serial: 23
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: MS24266R12B12SM
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PSC - EMERGENCY STRIP LIGHTS DS1 THROUGH DS4 ARE INOPERATIVE.  WIRE CONNECTOR FOUND DISCONNECTED, RECONNECTED AND LIGHTS OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
